# SDR IPXA2015092293835

- Difficulty date: September 3, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 21,479 hours, 14,141 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300333
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, NR 5 SLAT IS DENTED ON WEDGE UPPER SURFACE.   REPAIRED WITH METAL HOT BOND IAW SRM 57-43-02-2R AND 51-70-10-2R, REPAIR 4.
